# SDR ASAA0842611

- Difficulty date: January 6, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655548410
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT TIE DOWN TRACK HAS GOUGED AT BS 460 + 2 RBL 14.  FWD CARGO PIT RT TIE DOWN TRACK AT BS 460 REPAIRED IAW B737 400 SRM 53 00 53.
